# SDR AALA20061306

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 7936907665
- Condition: Leaking
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ON GROUND, SMOKE IN CABIN AFTER APU STARTED AND PACKS TURNED ON.  FOUND HYDRAULIC LEAK AROUND RIGHT ENGINE THRUST REVERSER CONTROL VALVE.  REPLACED PIPE ASSEMBLY FOR HYDRAULIC LEAK AROUND RIGHT ENGINE THRUST REVERSER CONTROL VALVE.  REPLACED THE APU ASSEMBLY DUE TO HYDRAULIC FLUID INGESTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
